# SDR DALA2019080504576

- Difficulty date: June 9, 2018
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 88,824 hours, 40,369 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION PRESENT ON RHS STA 1681 FRAME, S-17R TO S-18R, WL 208 DURING OPEN HOLE HFEC AS REQUIRED BY EM 5311-01207-01B. DISCREPANT HOLE WAS OVERSIZED WITH A FREEZE PLUG, AND REINFORCING REPAIR ANGLE INSTALLED. COMPLIED WITH ERA 568536-14AD REV B SECTION II PERMANENT REPAIR.
